Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
An algebraic model for commutative $H\mskip-1mu\mathbb{Z}$–algebras

Birgit Richter and Brooke Shipley

Algebraic & Geometric Topology 17 (2017) 2013–2038

We show that the homotopy category of commutative algebra spectra over the Eilenberg–Mac Lane spectrum of an arbitrary commutative ring R is equivalent to the homotopy category of E–monoids in unbounded chain complexes over R. We do this by establishing a chain of Quillen equivalences between the corresponding model categories. We also provide a Quillen equivalence to commutative monoids in the category of functors from the category of finite sets and injections to unbounded chain complexes.

Eilenberg–Mac Lane spectra, symmetric spectra, $E_\infty$–differential graded algebras, Dold–Kan correspondence
Mathematical Subject Classification 2010
Primary: 55P43
Received: 29 September 2015
Revised: 9 December 2016
Accepted: 11 January 2017
Published: 3 August 2017
Birgit Richter
Department Mathematik
Universität Hamburg
Brooke Shipley
Department of Mathematics, Statistics, and Computer Science
University of Illinois at Chicago
Chicago, IL
United States